On the reification of global constraints

Beldiceanu, Nicolas and Carlsson, Mats and Flener, Pierre and Pearson, Justin (2013) On the reification of global constraints. Constraints, 18 (1). pp. 1-6.

Full text not available from this repository.

Official URL:


We introduce a simple idea for deriving reified global constraints in a systematic way. It is based on the observation that most global constraints can be reformulated as a conjunction of total function constraints together with a constraint that can be easily reified.

Item Type:Article
ID Code:5351
Deposited By:Mats Carlsson
Deposited On:17 Jan 2013 11:44
Last Modified:17 Jan 2013 11:44

Repository Staff Only: item control page